Previous |  Up |  Next

Article

Title: Factorization of Toeplitz and Hankel operators (English)
Author: Pták, Vlastimil
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959
Volume: 122
Issue: 2
Year: 1997
Pages: 131-145
Summary lang: English
.
Category: math
.
Summary: Using a factorization lemma we obtain improvements and simplifications of results on representation of generalized Toeplitz and Hankel operators as compression of symbols. (English)
Keyword: Toeplitz operator
Keyword: Hankel operator
Keyword: minimal isometric dilation
Keyword: commutant lifting theorem
MSC: 47A20
MSC: 47A68
MSC: 47B35
idZBL: Zbl 0892.47026
idMR: MR1460943
.
Date available: 2009-09-24T21:24:06Z
Last updated: 2015-09-15
Stable URL: http://hdl.handle.net/10338.dmlcz/125920
.
Reference: [1] V. Pták P. Vrbová: Lifting intertwining relations.Integral Equations Operator Theory 11 (1988), 128-147. MR 0920738, 10.1007/BF01236657
Reference: [2] V. Pták P. Vrbová: Operators of Toeplitz and Hankel type.Acta Sci. Math. 52 (1988), 117-140. MR 0957795
Reference: [3] B. Sz.-Nagy C. Foiaş: Dilation des commutants.C. R. Ac. Sci. Paris A266 (1968), 493-495. MR 0236755
Reference: [4] B. Sz.-Nagy C. Foiaş: Toeplitz type operators and hyponormality.Dilation theory, Toeplitz operators and other topics, Operator theory. Vol. 11. Birkhäuser Verlag, 1983, pp. 371-378. MR 0789650
Reference: [5] B. Sz.-Nagy C. Foiaş: An application of dilation theory to hyponormal operators.Acta Sci. Math. 57 (1975), 155-159. MR 0383131
.

Files

Files Size Format View
MathBohem_122-1997-2_4.pdf 733.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo